DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9362

Title: CONNECTED, LOCALLY 2-CONNECTED, K1,3-FREE GRAPHS ARE PANCONNECTED
Authors: KANETKAR, SV
RAO, PR
Issue Date: 1984
Publisher: JOHN WILEY & SONS INC
Citation: JOURNAL OF GRAPH THEORY, 8(3), 347-353
URI: http://dx.doi.org/10.1002/jgt.3190080302
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9362
http://hdl.handle.net/10054/9362
ISSN: 0364-9024
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback